# SDR AWXA960056

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND S-8A INTERCOSTAL AT STATION 33 CRACKED JUST AFT OF FWD.  GALLEY DOOR CUTOUT.  REMOVED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL PER 737 SRM 51-40-02 AT BS 328 TO 344 RT.  (M)
